MathSciNet Relay Station
MathSciNet bibliographic data
MR2764364 47H10 (54H25)
Ariza-Ruiz, David; Jiménez-Melado, Antonio; López-Acedo, Genaro A fixed point theorem for weakly Zamfirescu mappings. Nonlinear Anal. 74 (2011), no. 5, 1628–1640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement